# SDR DALA2016112509230

- Difficulty date: May 21, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 73,753 hours, 32,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 64-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE EXTERNAL SKIN LOCATED BETWEEN FRAMES 64 - 70, STRINGERS 37 - 41R.  THE CORROSION WAS REMOVED IAW SRM.
